# SDR YBS2003F00001

- Difficulty date: July 29, 2003
- Submitted: August 14, 2003
- Operation: Air carrier
- Aircraft: N818AN
- Make and model: Cessna 402C
- Aircraft serial: 402C0501
- System (JASC): 5520 · Elevator Structure
- Part: Bolt
- Part number: NAS464P38
- Condition: Missing
- Location: Elev Trim Tab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER ROTATION AND GEAR SELECT UP (APPROX 200MSL) CREW REPORTED SEVERE ELEVATOR VIBARATION.  EMERGENCY WAS DECLARED, LANDING W/O FURTHER PROBLEMS.  MECHANIC INSPECTED ENTIRE ELEVATOR TRIM CONTROL SYSTEMS AND HORIZONTAL STABILIZER.  MECHANIC FOUND ELEVATOR TRIM TAB ACTUATOR PUSH PULL ROD TO TAB HORN BOLT MISSING.  CREW CONFIRMED HARDWARE WAS PRESENT ON ALL CONTROL TABS DURING PREFLIGHT.  MECHANIC REPLACED MISSING BOLT AND RETURNED AIRCRAFT TO SERVICE.
